# SDR AUS20030810

- Difficulty date: August 11, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Conaer LA4250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Shorted
- Location: Dc Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS BUSS BAR CONTACTING CIRCUIT BREAKERS CAUSING CONTINUOUS POWER TO BE SUPPLIED TO THE BUSS BAR WITH THE AVIONICS MASTERSWITCH TURNED OFF.
